# SDR REXA2016031800587

- Difficulty date: March 18, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER HANDLE IS CRACKED.  REMOVED TAPE.  REMOVED CRACKED HANDLE, LOCATED, DRILLED & INSTALLED NEW HANDLE IAW SRM 51-40-11 & 51-43-00.
